to participate download our app

Jun 10
22:15
I've been on the same birth control for about 8-9 years now and have always gotten my period on the Wednesday of my break week (Sunday start, so day 4 of the week). About a year ago, that day started fluctuating between Wednesday and Thursday. I know my body isn't a machine but I didn't think much of it. This month, I was late on two pills (not in a row) early in the pack and took Plan B after I had sex in the second week of my pack to be safe. Yesterday, the first day of my break week, I had some brown bleeding that has continued on into today. I usually get this at the beginning of my period on Wednesday or Thursday. It is lighter but the same color as usual. Should this be a cause for concern or should I chalk it up to Plan B and take a test at the end of the week if it doesn't get heavier? 💤⚠️💊💊💊💊⚠️💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💤💤
 
3
Jun 10
22:38
Any bleeding on your break week is considered your period. If taking a test would make you feel better you can always take one, but make sure it’s 3 weeks from the last time you had sex that way it’s accurate
 
Jun 11
00:19
Plan B can definitely change bleeding. It’s never a bad idea to take a test if you were risk tho!
 
Jun 11
00:50
@Sweetheart3 this is literally the same thing I posted pretty much!!!! It’s happened a few times and I’ve taken a pregnancy test so I’m pretty sure it doesn’t mean pregnancy, but it literally is a common occurrence for me so I don’t think it’s anything to worry about!
 

to write your comment download our app